# SDR IPXA2014031282209

- Difficulty date: February 26, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 28,687 hours, 19,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102899
- Condition: Dented
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S4C1, AFT CARGO COMPT BS 1220, BETWEEN S23-24L FRAME HAS DENT, ACCOMPLISHED FRAME REPAIR IAW SRM 53-00-07-2R, REPAIR 6, DETAIL IV.
